# SDR CA130121010

- Difficulty date: January 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2120 · Air Distribution System
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE AFT LAV WARNING ILLUMINATED SHORTLY AFTER TAKEOFF.  EMERGENCY DECLARED. INITIATED RETURN TO FIELD. MESSAGE EXTINGUISHED.  MAINTENANCE INSPECTED AREA IN LAV AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  RAN ENGINES WITH PACKS ON WITH NO DEFECTS NOTED.
